# SDR C2XA05IA045

- Difficulty date: March 9, 2005
- Submitted: March 16, 2005
- Operation: Air carrier
- Aircraft: N14940
- Make and model: Emb EMB-145ER
- Aircraft serial: 145033
- Aircraft time: 15,357 hours, 13,091 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276005
- Condition: Blown
- Location: Power Supply
- Component: Power Supply
- Component part number: RPS1B
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 3341, DURING POST FLIGHT INSPECTION THE CREW REPORTED THAT THE MAIN CABIN DOOR EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE OPERATIONALLY CHECKED THE EMERGENCY LIGHTS WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  DURING POST FLIGHT INSPECTION ON FLIGHT 2231 IN IAH, THE CREW AGAIN REPORTED THAT THE CABIN DOOR EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED A FUSE IN THE NUMBER ONE EMERGENCY LIGHT POWER SUPPLY, OPERATRIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  TIMES ARE NOT AVAILABLE FOR THESE PARTS.
